MathSciNet Relay Station
MathSciNet bibliographic data
MR2276636 (2007i:11159) 11T24 (11D79 11T06)
Cao, Wei; Sun, Qi Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1283–1291 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement